# SDR WX0A070583

- Difficulty date: August 5, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N863GA
- Make and model: Doug MD 83
- Aircraft serial: 49911
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 980871163P0041
- Condition: Defective
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FLIGHT DECK PERSONNEL REPORTED, LEFT ENGINE LOST ALL OIL QUANTITY, MINUTE LATER OIL PRESSURE LIGHT CAME ON, SHUT ENGINE DOWN OIL PRESSURE WENT TO 25 BEFORE SHUT DOWN.  ENGINE WINDMILLED FOR 20 MINUTES.  MAINTENANCE PERSONNEL REMOVED AND REPLACED THE LEFT ENGINE OIL PRESSURE DIFFERENTIAL SWITCH AND OIL LINE IAW 79-35-01 AND AMM 20-12-02 OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
